Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Standard

Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes. / Persson, Tomas.

I: Nonlinearity, Vol. 20, Nr. 11, 2007, s. 2615-2632.

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes

AU - Persson, Tomas

PY - 2007

Y1 - 2007

N2 - We study how the dimension of the invariant set of an interval map with a hole depends on the size of the hole. Under some assumptions on the map, it is shown that the derivative of the dimension with respect to the size of the hole is bounded and that the dimension is bounded away from zero.

AB - We study how the dimension of the invariant set of an interval map with a hole depends on the size of the hole. Under some assumptions on the map, it is shown that the derivative of the dimension with respect to the size of the hole is bounded and that the dimension is bounded away from zero.

U2 - 10.1088/0951-7715/20/11/008

DO - 10.1088/0951-7715/20/11/008

M3 - Article

VL - 20

SP - 2615

EP - 2632

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 11

ER -